Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications


2019 | Journal Article | IST-REx-ID: 6232   OA
Boundary regularity of stochastic PDEs
M. Gerencser, Annals of Probability 47 (2019) 804–834.
View | DOI | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6511   OA
Local single ring theorem on optimal scale
Z. Bao, L. Erdös, K. Schnelli, Annals of Probability 47 (2019) 1270–1334.
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

issn=00911798

Search

Filter Publications

Display / Sort

Export / Embed